Alert archive / Wisconsin / Gale Watches in 2016

Gale Watch 3, NWS Green Bay, WI

February 17, 2016

NWS Green Bay, WI issued this gale watch at Feb 17, 2016, 3:34 AM CST. It took effect at Feb 18, 2016, 3:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 17, 2016, 3:34 AM CST (09:34 UTC)
In effect from
Feb 18, 2016, 3:00 PM CST
Expired
Feb 18, 2016, 3:49 AM CST
In force
Issued by
NWS Green Bay, WI

The text

As transmitted.

991 
WHUS73 KGRB 170934
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
334 AM CST WED FEB 17 2016

...GALE FORCE WINDS EXPECTED FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

.A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE
SYSTEM WILL CAUSE GUSTY SOUTHERLY WINDS LATE THURSDAY AFTERNOON
AND THURSDAY NIGHT. WINDS WILL TURN SOUTHWESTERLY FRIDAY
AFTERNOON THEN WESTERLY FRIDAY EVENING AS THE LOW PASSES TO THE
NORTH. THE TIGHT PRESSURE GRADIENT WILL CAUSE SEVERAL PERIODS OF
GUSTS APPROACHING OR EXCEEDING GALE FORCE.

LMZ541>543-171745-
/O.NEW.KGRB.GL.A.0003.160218T2100Z-160220T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
334 AM CST WED FEB 17 2016

...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
EVENING. 

* WINDS...SOUTH WINDS TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 35
  KTS THURSDAY AFTERNOON AND THURSDAY NIGHT...BECOMING SOUTHWEST
  FRIDAY AFTERNOON THEN WEST FRIDAY EVENING.

* WAVES...5 TO 8 FEET THURSDAY AFTERNOON...BUILDING TO 8 TO 12
  FEET THURSDAY NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSITE
  FRIDAY AFTERNOON AND FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

KURIMSKI
4 follow-up statements
254 
WHUS73 KGRB 171515
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
915 AM CST WED FEB 17 2016

...GALE FORCE WINDS EXPECTED FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

.A TIGHT PRESSURE GRADIENT AHEAD OF APPROACHING LOW PRESSURE
WILL CAUSE GUSTY SOUTHERLY WINDS LATE THURSDAY AFTERNOON AND
THURSDAY NIGHT. WINDS WILL TURN SOUTHWESTERLY FRIDAY AFTERNOON
THEN WESTERLY FRIDAY EVENING AS THE LOW PASSES TO THE NORTH. THE
TIGHT PRESSURE GRADIENT WILL CAUSE SEVERAL PERIODS OF GUSTS
APPROACHING OR EXCEEDING GALE FORCE.

LMZ541>543-172315-
/O.CON.KGRB.GL.A.0003.160218T2100Z-160220T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
915 AM CST WED FEB 17 2016

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

* WINDS...SOUTH WINDS TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 
  35 KTS THURSDAY AFTERNOON AND THURSDAY NIGHT...BECOMING 
  SOUTHWEST FRIDAY AFTERNOON THEN WEST FRIDAY EVENING. 

* WAVES...5 TO 8 FEET THURSDAY AFTERNOON...BUILDING TO 8 TO 12 
  FEET THURSDAY NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY 
  SUBSIDE FRIDAY AFTERNOON AND FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
452 
WHUS73 KGRB 172111
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CST WED FEB 17 2016

...GALE FORCE WINDS EXPECTED FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

.A TIGHT PRESSURE GRADIENT AHEAD OF APPROACHING LOW PRESSURE WILL
CAUSE GUSTY SOUTHERLY WINDS LATE THURSDAY AFTERNOON AND THURSDAY
NIGHT. WINDS WILL TURN SOUTHWESTERLY FRIDAY AFTERNOON THEN
WESTERLY FRIDAY EVENING AS THE LOW PASSES TO THE NORTH. THE TIGHT
PRESSURE GRADIENT WILL CAUSE SEVERAL PERIODS OF GUSTS APPROACHING
OR EXCEEDING GALE FORCE.

LMZ541>543-180515-
/O.CON.KGRB.GL.A.0003.160218T2100Z-160220T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
311 PM CST WED FEB 17 2016

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

* WINDS...SOUTH WINDS TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 
  35 KTS THURSDAY AFTERNOON AND THURSDAY NIGHT...BECOMING 
  SOUTHWEST FRIDAY AFTERNOON THEN WEST FRIDAY EVENING. 

* WAVES...5 TO 8 FEET THURSDAY AFTERNOON...BUILDING TO 8 TO 12 
  FEET THURSDAY NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY 
  SUBSIDE FRIDAY AFTERNOON AND FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
860 
WHUS73 KGRB 180251
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
851 PM CST WED FEB 17 2016

...GALE FORCE WINDS EXPECTED FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

.A TIGHT PRESSURE GRADIENT AHEAD OF APPROACHING LOW PRESSURE WILL
CAUSE GUSTY SOUTHERLY WINDS LATE THURSDAY AFTERNOON AND THURSDAY
NIGHT. WINDS WILL TURN SOUTHWESTERLY FRIDAY AFTERNOON THEN
WESTERLY FRIDAY EVENING AS THE LOW PASSES TO THE NORTH. THE TIGHT
PRESSURE GRADIENT WILL CAUSE SEVERAL PERIODS OF GUSTS APPROACHING
OR EXCEEDING GALE FORCE.

LMZ541>543-181100-
/O.CON.KGRB.GL.A.0003.160218T2100Z-160220T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
851 PM CST WED FEB 17 2016

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY EVENING...

* WINDS...SOUTH WINDS TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 
  35 KTS THURSDAY AFTERNOON AND THURSDAY NIGHT...BECOMING 
  SOUTHWEST FRIDAY AFTERNOON THEN WEST FRIDAY EVENING. 

* WAVES...5 TO 8 FEET THURSDAY AFTERNOON...BUILDING TO 8 TO 12 
  FEET THURSDAY NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY 
  SUBSIDE FRIDAY AFTERNOON AND FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
919 
WHUS73 KGRB 180949
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CST THU FEB 18 2016

...GALE FORCE WINDS EXPECTED FROM THIS AFTERNOON THROUGH FRIDAY
EVENING...

.A TIGHT PRESSURE GRADIENT AHEAD OF APPROACHING LOW PRESSURE WILL
CAUSE GUSTY SOUTHERLY WINDS TODAY AND TONIGHT. WINDS WILL TURN
SOUTHWESTERLY FRIDAY AFTERNOON THEN WESTERLY FRIDAY EVENING AS THE
LOW PASSES TO THE NORTH. THE TIGHT PRESSURE GRADIENT WILL CAUSE
SEVERAL PERIODS OF GUSTS APPROACHING OR EXCEEDING GALE FORCE FROM
LATE THIS AFTERNOON THROUGH FRIDAY EVENING. A PERIOD OF SMALL
CRAFT ADVISORY CONDITIONS IS EXPECTED AHEAD OF THE GALES THIS
MORNING INTO EARLY THIS AFTERNOON.

LMZ541>543-181800-
/O.NEW.KGRB.SC.Y.0015.160218T1500Z-160218T2100Z/
/O.UPG.KGRB.GL.A.0003.160218T2100Z-160220T0300Z/
/O.NEW.KGRB.GL.W.0003.160218T2100Z-160220T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
349 AM CST THU FEB 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
CST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST
FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST
THIS AFTERNOON. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH WINDS TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 35
  KTS LATE THIS AFTERNOON AND TONIGHT. SOUTH WINDS TO 30 KTS
  FRIDAY VEERING SW GALES TO 35 KTS FRIDAY AFTERNOON THEN BECOMING
  WEST TO 30 KNOTS FRIDAY EVENING. GUSTS TO 45 KTS.

* WAVES...3 TO 5 FEET...BUILDING TO 6 TO 10 FEET THIS
  AFTERNOON...BUILDING TO 8 TO 12 FEET TONIGHT AND FRIDAY IN ICE
  FREE AREAS. WAVES WILL SLOWLY SUBSIDE FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale watch went out at Feb 16, 10:24 PM CST, 5 hours 10 minutes earlier.

Area forecast discussion, Feb 16, 10:24 PM CST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1024 PM CST TUE FEB 16 2016

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 221 PM CST TUE FEB 16 2016

MAIN FCST FOCUS TO BE ON POTENTIAL LAKE EFFECT FOR N-CNTRL WI AND
MIN TEMPS TNGT.

THE 20Z MSAS SFC ANALYSIS INDICATED A CDFNT EXTENDED FROM SE
ONTARIO SWWD THRU E-CNTRL WI TO ERN IA. A BAND OF SNOW SHWRS
PRECEDED THIS CDFNT WITH VSBYS GETTING KNOCKED DOWN TO AROUND ONE
MILE FOR A SHORT PERIOD OF TIME. ACCUMULATIONS WERE MINIMAL OVER
ERN WI (JUST WET ROADS) COMPARED TO CNTRL WI EARLIER TODAY WHERE
AROUND AN INCH OF SNOW FELL. VSBL SATL IMAGERY SHOWED THE LEADING
EDGE OF DECREASING CLOUDS ACROSS NW WI...DUE TO A RDG OF HI PRES
MOVING ACROSS THE ERN DAKOTAS.

CDFNT TO EXIT THE REGION BY THIS EVENING...TAKING THE SYNOPTIC
SNOW SHWRS WITH IT. THE RDG OF HI PRES IS FCST TO SLIDE EAST
ACROSS THE UPR MS VALLEY TNGT AND BRING A GRADUAL DECREASE IN
CLOUDS FOR MOST OF NE WI...ALONG WITH LIGHT WINDS. THE EXCEPTION
WL BE N-CNTRL WI WHERE NW VEERING NORTH WINDS AND COLDER AIR
MOVING OVER WRN LAKE SUPERIOR SHOULD BRING LAKE EFFECT SNOW SHWRS
(AND CLOUDS) INLAND. THERE COULD BE A BRIEF PERIOD OF ACCUMULATING
SNOW ACROSS VILAS CNTY THIS EVENING WITH FAVORABLE TRAJS AND
DELTA-T VALUES IN THE UPR TEENS. HOWEVER...THESE FAVORABLE
CONDITIONS DO NOT LAST LONG AS WINDS TURN NORTH (KEEPING BETTER
SNOW BANDS TO OUR WEST) AND DRIER AIR GETS ADVECTED EWD AS THE SFC
RDG APPROACHES. LATEST THINKING IS FORO UP TO AN INCH OF SNOW OVER
PARTS OF VILAS CNTY. TEMPS WL BE TRICKY TNGT DEPENDING ON EXACTLY
HOW MUCH CLEARING CAN OCCUR. HAVE LOWERED VALUES A LITTLE FROM THE
PREVIOUS FCST...WITH ZERO TO 5 ABOVE N-CNTRL WI AND AROUND 10
ABOVE ELSEWHERE EXCEPT 10 TO 15 ABOVE NEAR LAKE MI.

THIS SFC RDG WL MOVE ACROSS WI WED MORNING AND BE LOCATED JUST TO
OUR EAST BY 00Z THU. EXPECT AT WORST A MIX OF SUN AND CLOUDS OVER
THE FCST AREA WITH LIGHT WINDS TO PERSIST. IT WL BE COOLER
COMPARED TO TUE...BY A GOOD 5 TO 10 DEGS. THIS WOULD PLACE MAX
TEMPS PRIMARILY IN THE 20-25 DEG RANGE OR SLIGHTLY BELOW NORMAL
FOR MID-TO-LATE FEBRUARY.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 221 PM CST TUE FEB 16 2016

UNSETTLED WEATHER PATTERN LATER THIS WEEK INTO EARLY NEXT WEEK.
UPPER FLOW BECOMES MORE ZONAL THROUGH EARLY THIS WEEKEND...THEN
TURNS BACK TOWARD A NORTHWEST FLOW REGIME TOWARD THE START OF
EARLY NEXT WEEK AS THE WESTERN STATES RIDGE REBUILDS. THIS PATTERN
WILL SUPPORT A WARMING TREND INTO THIS WEEKEND THEN RETURN TO NEAR
OR SLIGHTLY BELOW NORMAL TEMPS FOR THE FIRST HALF OF NEXT WEEK.
NO SIGNIFICANT PRECIPITATION IS EXPECTED.

WARMER AIR RETURNING TO THE AREA LATER THIS WEEK WILL PROVIDE A
WINTRY MIX FOR THE PRIMARY CONCERN FOR THIS PERIOD. DISPLAY OF
SOUNDINGS SUGGESTS A LIGHT SNOW AND SLEET MIX AT THE ONSET THEN
TURN TO A SLEET/RAIN OR FREEZING RAIN DEPENDING ON GROUND TEMPS.
WILL LEAN MORE ON THE SLEET TYPE DUE TO MID LEVEL LAPSE RATES AND
CONVECTIVE NATURE WITH THE WARM AIR ADVECTION. HOWEVER EACH RUN
LIFTS THIS WARMER AIR IN QUICKER...SO THE WINDOW OF THE MIX
VARIETY MAY BE A NARROWING AND PRIMARILY DURING THE THURSDAY
EVENING PERIOD. EVENTUALLY PCPN TYPE WILL TURN TO ALL RAIN FRIDAY
BEFORE A COLD FRONT DROPS THROUGH TO TURN BACK THE PCPN TYPE TO TO
LIGHT SNOW OR A LIGHT RAIN SNOW MIX FRIDAY NIGHT FOR MOST
LOCATIONS.

MILD CONDITIONS TO CONTINUE INTO THE WEEKEND WITH BUILDING UPPER
HEIGHTS AND PERHAPS SOME SUNSHINE SATURDAY ON TOP OF THE WARM
MORNING START. MILD CONDITIONS TO CONTINUE INTO SUNDAY AHEAD OF
ANOTHER SHORT WAVE WHICH SLIDES OVER THE NORTHERN GREAT LAKES
REGION WITH A CLIPPER LOW PRESSURE SYSTEM. COLDER AIR WILL BEGIN
TO SEEP SOUTHWARD IN THE WAKE OF THIS SYSTEM LATE THIS WEEKEND.

NORTHWEST FLOW TO RETURN FOR AT LEAST THE FIRST HALF OF NEXT
WEEK...WITH THE GFS MORE ACTIVE WITH SHORT WAVES DROPPING
SOUTHEASTWARD AND TEMPS AT OR BELOW NORMAL LEVELS. MODELS DIVERT
LATE NEXT WEEK WITH THE STRENGTH OF THIS COLD AIR...WITH THE GFS
NOTICEABLY COLDER WITH A HIGHER AMPLITUDE FLOW WHILE THE ECMWF
TRENDING MORE WITH NEAR NORMAL TEMPS. PROGS HAVE BACKED OFF WITH
SHIFTING THIS WESTERN RIDGE EASTWARD SO A RETURN TO ANY WARMING
TEMPS LATER NEXT WEEK LIKELY ON HOLD.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1021 PM CST TUE FEB 16 2016

COLDER AND DRIER AIR WAS MOVG BACK SWD. THAT HAS LEAD TO A DECR
IN CLDS OVER ALL BUT THE LAKE-EFFECT REGIONS. THERE SEEMS TO BE
ENOUGH WIND AND DRYING TO PREVENT MUCH FOG FORMATION...SO WL CONT
TO DOWNPLAY FG IN THE TAFS. OUTSIDE OF THE LAKE-EFFECT
REGION...GOOD FLIGHT CONDITIONS EXPECTED THROUGH TOMORROW.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....AK
LONG TERM......TDH
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Feb 16, 10:26 PM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 PM CST TUE FEB 16 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1026 PM CST TUE FEB 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

LAKE-EFFECT SNOW SHOWERS COULD RESULT IN SOME SLIPPERY SPOTS ON
ROADWAYS IN THE LAKE-EFFECT REGION OF NORTH-CENTRAL WISCONSIN
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

A LIGHT WINTRY MIX IS POSSIBLE LATE THURSDAY AFTERNOON AND
THURSDAY NIGHT...WHICH COULD LEAD TO SLIPPERY ROAD CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION WILL NOT BE NECESSARY.

LMZ521-522-541>543-171200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1026 PM CST TUE FEB 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

GALE FORCE GUSTS ARE POSSIBLE THURSDAY AFTERNOON AND THURSDAY
NIGHT.

SKOWRONSKI

Nearby

Gale Watches in Wisconsin, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.